# SDR SWIA202264943

- Difficulty date: February 3, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL Z ANGLE MISSING FASTENERS & DISBONDED FROM INNER PERFORATE.     (C-CHECK RO 3/11/2022)    PERMENANTLY REPAIRED R/H LWR TRANSCOWL INNER SKIN CRACK REF MHIRJ REO 670-54-21-1520 REV -- 2022-02-17 C/W SKY CARD 51-900-1002-SKY
